Embedding results pertaining to strong approximation of Fourier series. V

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We enhance a recent theorem of S. Tikhonov which is a generalization of our result and study the embedding relation between the known class W r H β ω and a set of functions defined in terms of the strong means of Fourier series.

Original languageEnglish
Pages (from-to)113-121
Number of pages9
JournalAnalysis Mathematica
Volume33
Issue number2
DOIs
Publication statusPublished - Jun 2007

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this